# SDR FDEA201009123348

- Difficulty date: September 12, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB17202
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR4 SLAT LOWER SURFACE INBD AFT EDGE FOUND DAMAGED.  DAMAGED SKIN AT LOWER SURFACE OF RT WING NR4 SLAT INBD AFT EDGE, TRIMMED AND CARRIED OUT REPAIR IAW SRM 57-10-00, FIG 31, VOLUME I, REV 96.  SLAT OPS AND GAP CHECK CARRIED OUT FOUND SATISFACTORY IAW AMM 27-80-01-4, REV 10.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
